# SDR CALA0200120

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 53,258 hours, 25,171 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054573
- Part serial: 371896
- Condition: Malfunctioned
- Location: Cabin
- Part time: 31,749 hours, 12,115 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ENTERED THE CABIN WHILE AT CRUISE EN ROUTE TO TPA.  THE RECIRCULATING FAN C/B'S ALSO POPPED.  THE CABIN TEMP WAS LOWERED AND GALLEY POWER WAS REMOVED.  THE SMOKE DISSIPATED AND THE AIRCRAFT LANDED SAFELY AT TPA.  THE RECIRCULATING FAN WAS REMOVED AND REPLACED.
